# SDR USAA2010070891368

- Difficulty date: June 30, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 61,811 hours, 38,435 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - Q5 - MAJOR REPAIR - CRACK AT RIGHT WING UPPER AFT PANEL SUPPORT CLIP AFT OF REAR SPAR RSS236.  REPLACED SUPPORT CLIP AFT OF REAR SPAR AT RSS236 IAW B737 SRM 51-40-02.
